I have had a rash that started over a year ago as a few faint blotches on my stomach. I originally treated it with some Lotrisone and it dissapeared so I thought it was taken care of. Over the last 6 months it has come and gone and over the last month in particular, it has grown, spreading quickly around my neck and shoulders and is a darker red. I think that this time it may be affected by stress and that may be why it has come back so vigorously. Some people have suggested ringworm but I have yet to see a dermatologist.
I suggest that you pursue your consult with your doctor. This may be seborrheic dermatitis, a dermatitic skin condition or a fungal infection. As this has been noted to respond to a corticosteroid, this may suggest that a fungal infection or dermatitis skin conditions appear to be the likely diagnosis.
Wash the area with a mild cleanser and avoid prolonged sun exposures as this may only further irritate the skin and aggravate the rash. Do not apply any creams and lotions until this has been assessed by your doctor.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.